Dohyeong Kim



Number Theory at SNU, jointly organized by Prof. Oh Byeong-Kweon, Prof. Yoo Hwajong, and Prof. Junho Peter Whang.

About me

Curriculum Vitae


Euclidean algorithms are Gaussian over imaginary quadratic fields.
(with Jungwon Lee and Seonhee Lim), arXiv:2401.00734

Entanglement entropies in the abelian arithmetic Chern-Simons theory.
(with Hee-Joong Chung, Minhyong Kim, Jeehoon Park, and Hwajong Yoo), arXiv:2312.17138

Continued fraction expansions in a real quadratic field and an invariant measure of Gauss-Kuzmin type in dimension two.
(with Junyeong Park), preprint, last updated 2023 November.

Path Integrals and p-adic L-functions.
(with Magnus Carlson, Hee-Joong Chung, Minhyong Kim, Jeehoon Park, Hwajong Yoo), arXiv:2207.03732

A homotopy Lie formula for the p-adic Dwork Frobenius operator.
(with Jeehoon Park and Junyeong Park), arXiv:1906.06564.

An application of Lazard's theory of p-adic Lie groups to torsion Selmer pointed sets.
Osaka J. Math. 60 (2023), no. 3, 701-708.

Linear dependence among Hecke eigenvalues.
Arithmetic geometry, number theory, and computation, 507-519, Simons Symposia, 2021.

Ramification in the cohomology of algebraic surfaces arising from ordinary double point singularities.
J. Number Theory, 208 (2020), 335-345.

Descent for the punctured universal elliptic curve, and the average number of integral points on elliptic curves.
Acta Arith. 183(2018), no.3

Abelian arithmetic Chern-Simons theory and arithmetic linking numbers.
(with H. Chung, M. Kim, G. Pappas, J. Park, H. Yoo), IMRN, rnx271.

Arithmetic Chern-Simons Theory II.
(with H. Chung, M. Kim, J. Park, H. Yoo) p-adic hodge theory, 81-128, Simons Symposia, 2020.

A modular approach to cubic Thue-Mahler equations.
Math. Comp. 2017, Vol 86, 1435-1471.

On the transfer congruence between p-adic Hecke L-functions.
Cambridge Journal of Mathematics 2015, Volume 3, Number 3, 355-438.

p-adic L-functions over the false Tate extensions.
Math. Proc. of Camb. Phil. Soc., 2013, Volume 155 Issue 03, 483-498.

On the p-primary part of Tate-Shafarevich group of elliptic curves over Q when p is supersingular.
B. Korean Math. Soc. (2013) 50, no. 2, 407-416.

Introduction to the work of M. Kakde on the non-commutative main conjectures for totally real fields.
(with J. Coates) Noncommutative Iwasawa Main Conjectures over Totally Real Fields, 1-22, Springer Proc. Math. Stat., 29, Springer, Heidelberg, 2013.

On the Tate-Shafarevich group of elliptic curves over Q.
B. Korean Math. Soc. (2012) 49, no. 1, 155-163.